Advil Caused Tinnitus

Discussion in 'Support' started by Kazue, Sep 24, 2016.

tinnitus forum
    1. Kazue

      Kazue Member

      Location:
      USA
      Tinnitus Since:
      09/19/2016
      Cause of Tinnitus:
      Unknown
      I took 6 Advils in one day the week before my tinnitus and 2 on the rest of the days. It was for my constant headaches due to dietary changes. I believe this is what caused my tinnitus. Can this be cured or do I have to live with this my whole life. I'd say I had higher than average hearing before. Now my hearing is worst by 10-15%...sigh. I wish I would have known this.
       
    2. Fairy
      Cool

      Fairy Member

      Tinnitus Since:
      2016
      The hospital put me on advil and the ent put me on robax muscle relaxer. Either work. I am using a heating pad right on the ears. I am having a bad flare up. I did suspect the advil might be cause of tinnitus. I started that 2 months into pain. I have tinnitus on the first day of flu.
      I did not know what was and I still don't 7 months later. It might be tmj. Search me. So I am sitting with the heat pad. This is my theory on Advil, raises your blood pressure and causes tinnitus. In my case, I think there is something to this. This is my experience and my opinion
      So I am on tylenol, half the time, I rotate the drugs. Actually, the advil just take out the earache or heating pad, pick one. Yes, an earache, double should not ask 7 months, it is ridiculosis. I have feeling great before this. it is so strange.

      Be Bless and get well soon.
       
    3. MrBonk

      MrBonk Member

      Location:
      Winchester, Oregon
      Tinnitus Since:
      05/2016
      Cause of Tinnitus:
      ETD/Insane sinus congestion/TMJ/mold allergy/dog bark??????
      I wish they'd put that shit on the warning label. I look at them at work and am disgusted constantly that hearing issues are never on any label for these kinds of meds.
       
    4. Kazue

      Kazue Member

      Location:
      USA
      Tinnitus Since:
      09/19/2016
      Cause of Tinnitus:
      Unknown
      Yes, it's found on asprin but not on Advils. Wish I whould have known.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.